Volume 7, Issue 4
Global Solvability of Linear Differential Operators with Multiple Characteristics

Feng Xueshang

J. Part. Diff. Eq.,7(1994),pp.373-383

Published online: 1994-07

Preview Purchase PDF 48 1323
Export citation
  • Abstract

In this paper, we first introduce the irreducible unitary representation of nilpotent Lie groups, then by using the irreducible unitary representation we construct a fundamental solution to a class of left invariant differential operators and thus obtain the global solvability of this kind of operators.

  • Keywords

Irreducible unitary representation left invariant differential operators global solvability

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-7-373, author = {Feng Xueshang}, title = {Global Solvability of Linear Differential Operators with Multiple Characteristics}, journal = {Journal of Partial Differential Equations}, year = {1994}, volume = {7}, number = {4}, pages = {373--383}, abstract = { In this paper, we first introduce the irreducible unitary representation of nilpotent Lie groups, then by using the irreducible unitary representation we construct a fundamental solution to a class of left invariant differential operators and thus obtain the global solvability of this kind of operators.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5695.html} }
TY - JOUR T1 - Global Solvability of Linear Differential Operators with Multiple Characteristics AU - Feng Xueshang JO - Journal of Partial Differential Equations VL - 4 SP - 373 EP - 383 PY - 1994 DA - 1994/07 SN - 7 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5695.html KW - Irreducible unitary representation KW - left invariant differential operators KW - global solvability AB - In this paper, we first introduce the irreducible unitary representation of nilpotent Lie groups, then by using the irreducible unitary representation we construct a fundamental solution to a class of left invariant differential operators and thus obtain the global solvability of this kind of operators.
Feng Xueshang. (1970). Global Solvability of Linear Differential Operators with Multiple Characteristics. Journal of Partial Differential Equations. 7 (4). 373-383. doi:
Copy to clipboard
The citation has been copied to your clipboard